# SDR DALA2025050103366

- Difficulty date: April 24, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 97,890 hours, 17,577 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Sparks
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, WHEN OPERATING F/O SEAT ELECTRICALLY, THERE WAS A SPARK UNDER THE SEAT. THE SEAT STOPPED OPERATING AND THE F/O SEAT C/B TRIPPED. MAINTENANCE FOUND FWD/AFT ELECTRICAL FUNCTION OPERATIONAL AND UP/DOWN ELECTRICAL FUNCTION INOPERATIVE. COULD NOT DUPLICATE C/B TRIPPING. REPLACED F/O SEAT PER B767-400 AMM 25-11. ELECTRICAL AND MANUAL OPERATIONS ARE NORMAL AND C/B DID NOT TRIP. (LP #6984104)
